# SDR SWAA2023112015757

- Difficulty date: October 21, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP IS DELAMINATED ON I/B AFT CORNER<[01] REMOVED R/H O/B AFT FLAP PER AMM 27-51-21.;[02] OK TO INSTALL RH O/B AFT FLAP;[03] VERIFIED CORRECTIVE ACTION #2. RII INSPECTION C/W. OK TO INSTALL SERVICEABLE FLAP.;[04] INSTALLED R/H OTBD AFT FLAP IAW AMM 27-51-22.;[05] RII: VERIFIED CORRECTIVE ACTION #4;[06] REMOVED AND REPLACED R/H O/B FLAP PER AMM 27-51-22. PERFORMED CLEARANCE CHECK OF RH OUTBOARD FLAP PER AMM 27-51-22. PERFORMED OPERATIONAL CHECK OF THE RH OUTBOARD FLAP PER AMM 27-51-00. SEE INDIVIDUAL SIGN-OFFS FOR WORK PERFORMED.;[07] RII INSPECTION C/W FOR REMOVAL AND REPLACEMENT OF R/H O/B FLAP PER AMM 27-51-22. RII : VERIFIED CORRECTIVE ACTION #6 AND ALL STEPS COMPLETE.
